# SDR SWIA202264995

- Difficulty date: January 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H FLOOR SUPPORT STRAP AT FS559, LBL27-LBL36 IS CORRODED, MARKED.     (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED L/H FS559 LBL27-LBL36 FLOOR SUPPORT STRAP PN: 601R31025-29. REF CRJ200 SRM 51-42-06 REV 38 JUL 10/19 AND DWG 601R31025 REV N.  PRESSURE LEAK CHECK GOOD REF CRJ200 AMM 21-32-00-863-801.  SKYWEST TASKCARD 51-900-1003-SKY COMPLETED.  SEE CONTINUE CARD FOR DETAILS.
